# SDR ASAA2013090496007

- Difficulty date: September 4, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,897 hours, 42,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653226
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME, BS 480 CRACKED ABOVE SHEAR WEB.  R & R FRAME ASSY IAW SRM 51-40-05 AND 51-40-02.
